# SDR Z1R2003F00005

- Difficulty date: October 28, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76C
- Aircraft serial: 760524
- Aircraft time: 481 hours
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: SS530SL4G08
- Condition: Cracked
- Location: Blade Tip Cap
- Part time: 481 hours
- Component: Main Rotor Blad
- Component part number: 7615009100053
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE (1) SREW CRACKED NR 1 BOTTOM POSITION LENDING EDGE.
